Families of multivariate distributions involving the Rosenblatt construction

Arnold, Barry C., Castillo, Enrique, Sarabia, José María . Journal of the American Statistical Association 2006. 101 (476) :1652-1662

Locate this article in:

Bibtex

@article{CIS-211854,
  Author = {Arnold, Barry C. and Castillo, Enrique and Sarabia, José María},
  Title = {Families of multivariate distributions involving the Rosenblatt construction},
  Journal = {Journal of the American Statistical Association},
  Volume = {101},
  Number = {476},
  Year = {2006},
  Pages = {1652--1662},
  Keywords = {Distribution theory, Quantile function, conditional quantile function, dirichlet-beta distribution, farlie-gumbel-morgenstern-beta distribution, frank-beta distribution, jones construction, multivariate normal-beta distribution}
}

Similar articles